# SDR IPXA2017091521742

- Difficulty date: August 21, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Cap
- Part number: NYB675414
- Condition: Cracked
- Location: Bs 1236
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, RT UNDERWING BARREL CANTED PANEL CAP AT BS 1236.8 IS CRACKED.  REPAIRED THE PANEL CAP IAW EA 011-5310-01-A6952, REV I/R, AND EO MD11-5310-65684-A.   MAJOR.
